Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 20, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 1, 2013, 3:54 AM CST. It took effect at Mar 1, 2013, 6:00 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2013, 3:54 AM CST (09:54 UTC)
- In effect from
- Mar 1, 2013, 6:00 PM CST
- Expired
- Mar 3, 2013, 12:00 PM CST
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
464 WHUS74 KMOB 010954 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 354 AM CST FRI MAR 1 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE OPEN GULF ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS FROM 6 PM THIS EVENING TO NOON CST SUNDAY... .MODERATE TO STRONG OFFSHORE FLOW TO BEGIN THE WEEKEND AS FORECAST AREA WILL BE POSITIONED ON THE EAST SIDE OF A STRONG... NORTH TO SOUTH ORIENTED SURFACE HIGH PRESSURE SYSTEM THAT MOVES SLOWLY EAST OUT OF THE PLAINS. WITH INCREASE IN NORTHWEST FLOW TONIGHT...WIND SPEED MEETS SMALL CRAFT ADVISORY CRITERIA OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. ADVISORY CONDITIONS LOOK TO CONTINUE THROUGH NOON SUNDAY BEFORE WINDS DECREASE. SEAS BUILDING...WITH THE HIGHER SEAS WELL OFFSHORE DUE TO THE ORIENTATION AND DURATION OF THE NORTHWEST FETCH. GMZ650-655-670-675-011800- /O.NEW.KMOB.SC.Y.0020.130302T0000Z-130303T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 354 AM CST FRI MAR 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY. * WINDS: NORTHWEST 18 TO 23 KNOTS. OCCASIONAL HIGHER GUSTS 25 TO 30 KNOTS. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
143 WHUS74 KMOB 011746 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1146 AM CST FRI MAR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS FROM 6 PM THIS EVENING TO NOON CST SUNDAY... .MODERATE TO STRONG OFFSHORE FLOW TO BEGIN THE WEEKEND AS THE FORECAST AREA WILL BE POSITIONED ON THE EAST SIDE OF A STRONG... NORTH TO SOUTH ORIENTED SURFACE HIGH PRESSURE SYSTEM THAT MOVES SLOWLY EAST OUT OF THE PLAINS. WITH AN INCREASE IN NORTHWEST FLOW TONIGHT...WIND SPEEDS WILL REACH SMALL CRAFT ADVISORY CRITERIA OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. ADVISORY CONDITIONS LOOK TO CONTINUE THROUGH NOON SUNDAY BEFORE WINDS DECREASE. SEAS BUILDING...WITH THE HIGHER SEAS WELL OFFSHORE DUE TO THE ORIENTATION AND DURATION OF THE NORTHWEST FETCH. GMZ650-655-670-675-020200- /O.CON.KMOB.SC.Y.0020.130302T0000Z-130303T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1146 AM CST FRI MAR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY. * WINDS: NORTHWEST 18 TO 23 KNOTS. OCCASIONAL HIGHER GUSTS 25 TO 30 KNOTS. * SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
659 WHUS74 KMOB 012120 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 320 PM CST FRI MAR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS FROM 6 PM THIS EVENING TO NOON CST SUNDAY... .A STRONG OFFSHORE FLOW DEVELOPS TONIGHT AS ANOTHER SURGE OF COLD AIR MOVES INTO THE REGION. THE STRONG WINDS WILL PERSIST THROUGH MUCH OF THE WEEKEND AS THE REGION REMAINS ON THE EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM OVER THE PLAINS STATES. WINDS WILL GRADUALLY SUBSIDE BY SUNDAY MORNING. SEAS WILL BUILD TONIGHT...WITH THE HIGHER SEAS OCCURRING WELL OFFSHORE. GMZ650-655-670-675-020600- /O.CON.KMOB.SC.Y.0020.130302T0000Z-130303T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 320 PM CST FRI MAR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS THIS EVENING. OCCASIONAL HIGHER GUSTS OF 25 TO 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 2 TO 4 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
875 WHUS74 KMOB 020243 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 843 PM CST FRI MAR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS UNTIL NOON CST SUNDAY... .A STRONG OFFSHORE FLOW DEVELOPS TONIGHT AS ANOTHER SURGE OF COLD AIR MOVES INTO THE REGION. THE STRONG WINDS WILL PERSIST THROUGH MUCH OF THE WEEKEND AS THE REGION REMAINS ON THE EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM OVER THE PLAINS STATES. WINDS WILL GRADUALLY SUBSIDE BY SUNDAY MORNING. SEAS WILL BUILD TONIGHT...WITH THE HIGHER SEAS OCCURRING WELL OFFSHORE. GMZ650-655-670-675-021045- /O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 843 PM CST FRI MAR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT. OCCASIONAL HIGHER GUSTS OF 25 TO 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 2 TO 4 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
629 WHUS74 KMOB 020916 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 316 AM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS UNTIL NOON CST SUNDAY... .A SURGE OF COLD AIR BRINGS MODERATE TO STRONG NORTHWEST WINDS TO BAYS...SOUNDS AND THE ALABAMA AND NORTHWEST FLORIDA OPEN GULF WATERS THIS WEEKEND. THESE WINDS WILL PERSIST THROUGH MUCH OF THE WEEKEND AS THE CENTRAL GULF COAST REMAINS ON THE EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM THAT WILL BE BUILDING EASTWARD OUT OF THE PLAINS STATES. HIGHER SEAS OCCUR WELL OFFSHORE. GMZ650-655-670-675-021730- /O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 316 AM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS OF 25 TO 30 KNOTS POSSIBLE. * SEAS: BUILDING TO 3 TO 4 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
108 WHUS74 KMOB 021821 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1221 PM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS UNTIL NOON CST SUNDAY... .A SURGE OF COLD AIR WILL BRING A MODERATE TO STRONG NORTHWEST WIND FLOW TO THE MARINE AREA THIS WEEKEND. THESE WINDS WILL PERSIST THROUGH MUCH OF THE WEEKEND AS THE CENTRAL GULF COAST REMAINS ON THE EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM THAT WILL BE BUILDING EASTWARD OUT OF THE PLAINS STATES. HIGHER SEAS OCCUR WELL OFFSHORE. GMZ650-655-670-675-030230- /O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1221 PM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS POSSIBLE. * SEAS: BUILDING TO 3 TO 4 FEET NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
627 WHUS74 KMOB 030237 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 837 PM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS UNTIL NOON CST SUNDAY... .A SURGE OF COLD AIR WILL BRING A MODERATE TO STRONG NORTHWEST WIND FLOW TO THE MARINE AREA THIS WEEKEND. THESE WINDS WILL PERSIST THROUGH MUCH OF THE WEEKEND AS THE CENTRAL GULF COAST REMAINS ON THE EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM THAT WILL BE BUILDING EASTWARD OUT OF THE PLAINS STATES. HIGHER SEAS OCCUR WELL OFFSHORE. GMZ650-655-670-675-031045- /O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 837 PM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS POSSIBLE. * SEAS: 3 TO 4 FEET NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
168 WHUS74 KMOB 030445 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1045 PM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS UNTIL NOON CST SUNDAY... .A SURGE OF COLD AIR WILL BRING A MODERATE TO STRONG NORTHWEST WIND FLOW TO THE MARINE AREA THIS WEEKEND. THESE WINDS WILL PERSIST THROUGH MUCH OF THE WEEKEND AS THE CENTRAL GULF COAST REMAINS ON THE EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM THAT WILL BE BUILDING EASTWARD OUT OF THE PLAINS STATES. HIGHER SEAS OCCUR WELL OFFSHORE. GMZ630>635-031245- /O.EXA.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1045 PM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-031245- /O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1045 PM CST SAT MAR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS POSSIBLE. * SEAS: 3 TO 4 FEET NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
785 WHUS74 KMOB 031145 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 545 AM CST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS UNTIL NOON CST SUNDAY... .A MODERATE TO STRONG NORTHWEST WIND FLOW IS FORECAST TO PERSIST THIS MORNING DUE TO AN UNSEASONABLY COLD AIRMASS INTO THE CENTRAL GULF COAST. THE HIGHER SEAS ARE FORECAST WELL OFFSHORE. WINDS AND SEAS ARE FORECAST TO TREND LOWER INTO THE AFTERNOON AS HIGH PRESSURE MOVES EAST ACROSS THE AREA. GMZ630>635-650-655-670-675-031800- /O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 545 AM CST SUN MAR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTHWEST 15 TO 20 KNOTS. FREQUENT GUSTS TO BETWEEN AND 20 AND 25 KNOTS. * SEAS: 3 TO 4 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 11:15 PM CST, 4 hours 39 minutes earlier.
Area forecast discussion, Feb 28, 11:15 PM CST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 1115 PM CST THU FEB 28 2013 .AVIATION...(06Z ISSUANCE)VFR CONDITIONS EXPECTED THROUGH THE FORECAST. /16 && .SHORT TERM (TONIGHT AND FRIDAY)...AN ACTIVE SOUTHERN STREAM UPPER JET HAS BROUGHT ANOTHER ROUND OF MID/HIGH LEVEL CLOUDS TO THE AREA THIS AFTERNOON. SKIES ARE EXPECTED TO CLEAR FROM WEST TO EAST BY MID TO LATE EVENING WITH MOSTLY CLEAR SKIES EXPECTED OVERNIGHT. THIS WILL ALLOW FOR LOWS TO DROP INTO THE LOW TO MID 30S. A LIGHT FREEZE IS EXPECTED...MAINLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. BELOW NORMAL TEMPERATURES WILL PERSIST INTO FRIDAY AS A BROAD LONGWAVE TROUGH PERSISTS OVER THE EAST COAST. A SHORTWAVE EMBEDDED IN THE TROUGH WILL APPROACH FROM THE NORTHWEST FRIDAY AFTERNOON. NO PRECIP IS EXPECTED WITH THIS FEATURE...BUT WITH ABUNDANT 850 MB MOISTURE MOVING INTO THE AREA FROM THE NORTH...EXPECT AN EXPANSIVE STRATOCUMULUS DECK TO DEVELOP DURING THE AFTERNOON. THE COMBINATION OF THE CLOUDS AND CONTINUED LOW LEVEL COLD ADVECTION WILL ONLY ALLOW HIGHS TO REACH THE MID TO UPPER 50S. IF THE CLOUDS DEVELOP A LITTLE EARLIER THAN ANTICIPATED...THEN HIGHS WILL EVEN BE A FEW DEGREES COLDER. 34/JFB && .LONG TERM (SATURDAY THROUGH NEXT THURSDAY)...A MUCH COLDER AIRMASS WILL MOVE INTO THE AREA ON SATURDAY AS AN UPPER TROUGH AMPLIFIES OVER THE SOUTHEAST. THIS WILL SEND A DEEP ARCTIC AIRMASS ACROSS THE REGION. MODELS CONTINUE TO DECREASE THE AMOUNT OF MOISTURE WITH THIS SYSTEM BUT WITH SUCH A COLD AIRMASS MOVING IN...ANY AVAILABLE MOISTURE WILL LIKELY BE SQUEEZED OUT. EXPECT SATURDAY TO BE A COLD...BLUSTERY DAY WITH CLOUDY SKIES AND A FEW PASSING LIGHT SHOWERS. HIGHS WILL BE WELL BELOW NORMAL AND STRUGGLE TO REACH THE MID 40S IN MOST SPOTS. FORECAST SOUNDINGS INDICATE CONDITIONS WILL NOT BE FAVORABLE FOR SNOW GROWTH SO THE PRECIP WILL BE MAINLY SPRINKLES OR A LIGHT RAIN SHOWERS WITH A FEW FLURRIES POSSIBLE ACROSS FAR NORTHERN ZONES. IF FLURRIES DO OCCUR...THEY WILL BE BRIEF AND NO ACCUMULATIONS ARE EXPECTED. /13 A DRY FORECAST WILL FOLLOW LATE SATURDAY NIGHT THOUGH MONDAY NIGHT...WITH LIGHT TO MODERATE SCATTERED RAIN SHOWERS RETURNING ON TUESDAY AS ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST. THIS PRECIPITATION WILL MOVE QUICKLY EAST OF THE AREA TUESDAY EVENING...FOLLOWED BY ANOTHER DRY PERIOD THROUGH THE REMAINDER OF THE LONG TERM. TEMPERATURES WILL BE 10 TO 15 DEGREES BELOW NORMAL ON SUNDAY...WITH HIGHS IN THE LOW TO MID 50S. LOWS SUNDAY NIGHT WILL BE IN THE MID 20S TO LOWER 30S INLAND AREAS EXCEPT MID 30S ALONG THE IMMEDIATE COAST. THE VERY COLD AIR MASS WILL NOT LAST LONG AS HIGH TEMPERATURES ON TUESDAY WARM BACK TO BETWEEN 66 AND 71 DEGREES. TEMPERATURES WILL COOL BACK DOWN IN THE WAKE OF THE FRONT FOR THE MIDDLE OF NEXT WEEK. /22 && .MARINE...A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST THROUGH THE WEEKEND AS A LARGE AREA OF HIGH PRESSURE REMAINS WELL WEST OF THE REGION OVER THE CENTRAL UNITED STATES. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FRIDAY NIGHT INTO SATURDAY...ESPECIALLY OVER THE GULF WATERS...AS WINDS INCREASE DUE TO ANOTHER SURGE OF COLD AIR MOVING THROUGH. WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON INTO SUNDAY NIGHT AS THE SURFACE HIGH MOVES INTO THE REGION...WITH WINDS QUICKLY BECOMING ONSHORE ON MONDAY AS THE HIGH SHIFTS EAST OF THE AREA. THE ONSHORE FLOW WILL BECOME MODERATE TO STRONG AHEAD OF ANOTHER COLD FRONT. THE FRONT IS FORECAST TO MOVE THROUGH THE AREA ON TUESDAY...BRINGING ANOTHER ROUND OF MODERATE TO STRONG OFFSHORE WINDS. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 35 58 33 47 28 / 00 00 10 20 10 PENSACOLA 36 58 36 48 30 / 00 00 10 20 10 DESTIN 40 57 39 49 35 / 00 00 10 20 10 EVERGREEN 32 56 32 45 27 / 00 00 10 20 10 WAYNESBORO 31 54 30 44 25 / 00 00 10 20 10 CAMDEN 31 55 31 44 26 / 00 00 10 20 10 CRESTVIEW 33 60 34 47 30 / 00 00 10 20 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 28, 3:34 PM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 334 PM CST THU FEB 28 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 334 PM CST THU FEB 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THROUGH FRIDAY A LIGHT FREEZE IS EXPECTED FRIDAY MORNING...GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ANOTHER LIGHT FREEZE IS EXPECTED ALONG AND NORTH OF HIGHWAY 84 SATURDAY MORNING. A MORE SUBSTANTIAL FREEZE IS FORECAST TO IMPACT THE ENTIRE REGION SATURDAY NIGHT INTO SUNDAY MORNING. LOWS WILL DROP INTO THE MID TO UPPER 20S...POSING A THREAT TO ANY NEW CROP OR PLANT GROWTH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.